# SDR QXEA2009101600804

- Difficulty date: October 15, 2009
- Submitted: October 16, 2009
- Operation: Air carrier
- Aircraft: N609QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10031
- Aircraft time: 20,141 hours, 14,896 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 280 S27r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION ON STR R27 L/E WEBBING AT FS 280.  REMOVED CORROSION IAW SRM 51-21-06-001-001-A01.  FOUND TO BE WITHIN LIMIT IAW REO 670-53-11-450.  PERFORMED LPI ON BLENDED AREA, NO CORROSION FOUND AT THIS TIME IAW NDTM 51-20-006.  TREATED, PRIMED, AND PAINTED IAW SRM 51-21-11.  APPLIED CORROSION INHIBITOR IAW REO 670-53-11-450.
